Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Bounds for solutions of a differential inequality


Author: Uri Elias
Journal: Proc. Amer. Math. Soc. 128 (2000), 475-484
MSC (1991): Primary 34C10
Published electronically: May 27, 1999
MathSciNet review: 1641685
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This work compares the solutions of an $n$th order differential inequality plus $n$ boundary conditions with the solution of the related differential equation with $ n-1 $ boundary conditions. The differential operator is assumed to be disconjugate. It is proved that under suitable conditions the ratio of these solutions is monotone. The solution of the inequality can be replaced by the corresponding Green's function.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 34C10

Retrieve articles in all journals with MSC (1991): 34C10


Additional Information

Uri Elias
Affiliation: Department of Mathematics, Technion, Haifa 32000, Israel
Email: elias@tx.technion.ac.il

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05140-0
PII: S 0002-9939(99)05140-0
Keywords: Differential inequality, disconjugate differential operator
Received by editor(s): March 25, 1998
Published electronically: May 27, 1999
Communicated by: Hal L. Smith
Article copyright: © Copyright 1999 American Mathematical Society